# SDR AALA201712269039

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 54,816 hours, 15,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED BATTERY IN FORWARD FLIGHT ATTENDANT FLASHLIGHT AS REQUIRED.
